# SDR IPXA2025092062020

- Difficulty date: August 20, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,444 hours, 17,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240188229
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FIXED PANEL FWD OF NR 5 SPOILER IS CRACKED.   INSTALLED NEW PART SKIN IN RT WING T/E UPPER FIXED PANEL FWD OF NR 5 SPOILER IAW SRM 51-40-21, SRM 57-51-12 AND SRM 51-72-10.
